# SDR FDEA201008042806

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 7110812
- Part serial: 715404
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD TURBINE CASE COOLING MANIFOLD HAS HAS HOLES WORN IN THE MAIN DUCT CONNECTION.  REMOVED, REPAIRED AND REINSTALLED NR 2 ENG OTBD TURBINE CASE COOLING MANIFOLD IAW AMM 75-24-10-4.  LEAK CHECK GOOD IAW AMM 71-00-00-5-03.
